# SDR KBM2003F00081

- Difficulty date: November 8, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drag Pin
- Part number: 206031509001
- Part serial: 9814
- Condition: Loose
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND MAIN GEARBOX DRAG PIN BEARING SHOOK LOOSE.  REMOVED AND REPLACED.
